A continuous network location problem for a single refueling station on a tree

Jose A. Ventura, Seong Wook Hwang, Sang Jin Kweon

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

This article considers the continuous version of the refueling station location problem on a tree network, which is a common structure in numerous toll roads worldwide, so as to locate a single alternative-fuel refueling station to maximize the traffic flow covered in round trips/day. Two reduction properties regarding the problem size and some optimality conditions are derived. Based on these conditions, an exact polynomial algorithm is developed to determine the set of optimal locations for the refueling station. A small tree network example is solved to illustrate the algorithm.

Original languageEnglish (US)
Pages (from-to)257-265
Number of pages9
JournalComputers and Operations Research
Volume62
DOIs
StatePublished - Jul 28 2015

All Science Journal Classification (ASJC) codes

  • Computer Science(all)
  • Modeling and Simulation
  • Management Science and Operations Research

Fingerprint

Dive into the research topics of 'A continuous network location problem for a single refueling station on a tree'. Together they form a unique fingerprint.

Cite this